Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Partially ordered groups of the second and third kinds


Author: A. H. Clifford
Journal: Proc. Amer. Math. Soc. 17 (1966), 219-225
MSC: Primary 06.75; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1966-0199282-3
MathSciNet review: 0199282
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. H. Shepperd, Betweenness groups, J. London Math. Soc. 32 (1957), 277-285. MR 0089852 (19:729d)
  • [2] A. H. Clifford, Ordered commutative semigroups of the second kind, Proc. Amer. Math. Soc. 9 (1958), 682-687. MR 0096740 (20:3223)
  • [3] J. Gilder, Betweenness and order in semigroups, Proc. Cambridge Philos. Soc. 61 (1965), 13-28. MR 0170961 (30:1195)
  • [4] K. Keimel, Halbgruppen mit Zwischenbedingung, Staatsexamensarbeit, Tübingen, Germany, 1964.
  • [5] J. F. Andrus and A. T. Butson, Ordered groups, Amer. Math. Monthly 70 (1963), 619-628. MR 0151533 (27:1518)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75, 20.00

Retrieve articles in all journals with MSC: 06.75, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199282-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society